# SDR LR7A2012011700269

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 338941L
- Condition: Cracked
- Location: Bs 93
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND LT NLG FWD DOOR HINGE BRACKET CRACKED AT FS 93, WL 150, LBL 20.  REPAIR ACCOMPLISHED IAW SMP583 CHAPTER 51-70.
